# SDR 2008UALA02445

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 48,188 hours, 17,632 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 3945128102
- Condition: Faulty
- Location: Elac 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. REPLACED ELAC 1, OPS CHECKED NORMAL.
